# SDR DALA201905032779

- Difficulty date: February 15, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Part number: 2903000509
- Part serial: 30002
- Condition: Torn
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: ACOUSTIC PANEL MESH LINER HAS SMALL TEAR AT 10:00 AND 12:00 POSITIONS.  CA: REPAIRED ACOUSTICAL PANEL MESH LINER PER SRM 54-10-03 VOL IV PARA 5 RELEASE 56. REF OEM CMM 71-11-11 REV 048. REPAIRED ACOUSTICAL PANEL MESH LINER PER SRM 54-10-03 VOL IV PARA 5 RELEASE 56. REF OEM CMM 71-11-11 REV 048.
